# SDR QMLA2012111912185

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N355AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7135
- Aircraft time: 8,419 hours, 28,231 cycles
- Engine: Lyc LTS101750B1
- Engine time: 13,353 hours, 23,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 400100025
- Condition: Stalled
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING RETURN LEG OF FLIGHT, ENGINES BEGAN TO SURGE AND OSCILLATE WHILE IN LEVEL CRUISE FLIGHT.  CONTINUED BACK TO BASE FOR A PRECAUTIONARY LANDING.  WHILE IN HOVER TO HELIPAD AREA, ENGINE OSCILLATIONS INCREASED AND NR 2 ENGINE LOW AND MASTER CAUTION LIGHTS ILLUMINATED AND NR 2 ENGINE COMPRESSOR STALLED.  COMPRESSOR STALL EMERGENCY STEPS WERE COMPLETED AND LANDING WAS COMPLETED.
